Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Estimation of intermediate derivatives and a Bang-type theorem. I

Author: R. A. Gaǐsin
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 27 (2015), nomer 1.
Journal: St. Petersburg Math. J. 27 (2016), 15-31
MSC (2010): Primary 26E10
Published electronically: December 7, 2015
MathSciNet review: 3443264
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Certain estimates for intermediate derivatives on a quasismooth arc are proved and applied. For arcs of bounded slope, the corresponding results by Bang and Leont'ev are generalized.

References [Enhancements On Off] (What's this?)

  • 1. S. Mandelbrojt, Séries adhérentes, régularisation des suites, applications, Gauthier-Villars, Paris, 1952 (French). MR 0051893
  • 2. E. M. Dyn′kin, Pseudoanalytic continuation of smooth functions. Uniform scale, Mathematical programming and related questions (Proc. Seventh Winter School, Drogobych, 1974) Central Èkonom.-Mat. Inst. Akad. Nauk SSSR, Moscow, 1976, pp. 40–73 (Russian). MR 0587795
  • 3. S. Mandelbrojt, Quasi-analytical cases of function, ONTI, Moscow-Leningrad, 1937. (Russian)
  • 4. A. M. Gaĭsin and I. G. Kinzyabulatov, A theorem of Levinson-Sjöberg type: applications, Mat. Sb. 199 (2008), no. 7, 41–62 (Russian, with Russian summary); English transl., Sb. Math. 199 (2008), no. 7-8, 985–1007 (2008). MR 2488222,
  • 5. H. G. Dales and A. M. Davie, Quasianalytic Banach function algebras, J. Functional Analysis 13 (1973), 28–50. MR 0343038
  • 6. A. F. Leont′ev, \cyr Posledovatel′nosti polinomov iz èksponent, “Nauka”, Moscow, 1980 (Russian). MR 577300
  • 7. V. V. Andrievskiĭ, V. I. Belyĭ, and V. K. Dzyadyk, \cyr Konformnye invarianty v konstruktivnoĭ teorii funktsiĭ kompleksnogo peremennogo, “Naukova Dumka”, Kiev, 1998 (Russian, with Russian and Ukrainian summaries). MR 1738290
  • 8. Dieter Gaier, Vorlesungen über Approximation im Komplexen, Birkhäuser Verlag, Basel-Boston, Mass., 1980 (German). MR 604011
  • 9. A. F. Leont′ev, \cyr Ryady eksponent, Izdat. “Nauka”, Moscow, 1976 (Russian). MR 0584943
  • 10. V. K. Dzyadyk, \cyr Vvedenie v teoriyu ravnomernogo priblizheniya funktsiĭ polinomami, Izdat. “Nauka”, Moscow, 1977 (Russian). MR 0612836
  • 11. I. P. Natanson, Theory of functions of a real variable, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron with the collaboration of Edwin Hewitt. MR 0067952
    I. P. Natanson, Theory of functions of a real variable. Vol. II, Translated from the Russian by Leo F. Boron, Frederick Ungar Publishing Co., New York, 1961. MR 0148805
  • 12. B. V. Shabat, \cyr Vvedenie v kompleksnyĭ analiz. Chast′ I. Funktsii odnogo peremennogo., Izdat. “Nauka”, Moscow, 1976 (Russian). Second edition, revised and augmented. MR 0584934
  • 13. F. D. Gahov, \cyr Kraevye zadachi., Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1963 (Russian). MR 0156162
    F. D. Gakhov, Boundary value problems, Translation edited by I. N. Sneddon, Pergamon Press, Oxford-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1966. MR 0198152
  • 14. N. I. Muskhelishvili, \cyr Singulyarnye integral′nye uravneniya, Third, corrected and augmented edition, Izdat. “Nauka”, Moscow, 1968 (Russian). \cyr Granichnye zadachi teorii funktsiĭ i nekotorye ikh prilozheniya k matematicheskoĭ fizike. [Boundary value problems in the theory of function and some applications of them to mathematical physics]; With an appendix by B. Bojarski. MR 0355495
    N. I. Muskhelishvili, Singular integral equations, Wolters-Noordhoff Publishing, Groningen, 1972. Boundary problems of functions theory and their applications to mathematical physics; Revised translation from the Russian, edited by J. R. M. Radok; Reprinted. MR 0355494
  • 15. J. Hadamard, Sur le module maximum d'une fonction et de ses dérivées, C.R. Séances Soc. Math. France 41 (1914), 68-72.
  • 16. T. Carleman, Les functions quasi analytiques, Paris, 1926.
  • 17. A. Gorny, Contribution à l’étude des fonctions dérivables d’une variable réelle, Acta Math. 71 (1939), 317–358 (French). MR 0000848,
  • 18. Henri Cartan, Sur les classes de fonctions définies par des inégalités portant sur leurs dérivées successives, Actual. Sci. Ind., no. 867, Hermann et Cie., Paris, 1940 (French). MR 0006352
  • 19. Mathematica. Encyclopaedic dictionary, Soviet. Encicloped., Moscow, 1988. (Russian)
  • 20. Thøger Bang, Om quasi-analytiske Funktioner, Thesis, University of Copenhagen,], 1946 (Danish). MR 0017782
  • 21. R. L. Zeinstra, Müntz-Szász approximation on curves and area problems for zero sets, Thesis, Amsterdam Univ., 1985.
  • 22. P. J. Cohen, A simple proof of the Denjoy-Carleman theorem, Amer. Math. Monthly 75 (1968), 26–31. MR 0225957,
  • 23. J. A. Siddiqi, Non-spanning sequences of exponentials on rectifiable plane arcs, Linear and Complex Analysis. Problem Book, Lecture Notes in Math., vol. 1043, Springer-Verlag, Berlin, 1984, pp. 555-556.
  • 24. R. A. Gaĭsin, Existence criterion for regular minorant of non-quasianalicity of Carleman class, Nonlinear Analysis and Spectral Problems , Bash. Gos. Univ., Ufa, 2013, pp. 44-46. (Russian)
  • 25. -, Existence criterion for regular minorant, not subject to Bang condition, Fundamental Mathematics and Applications in Natural Sciences, Vol. I, Bash. Gos. Univ., Ufa, 2013, pp. 48-56. (Russian)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 26E10

Retrieve articles in all journals with MSC (2010): 26E10

Additional Information

R. A. Gaǐsin
Affiliation: Bashkir State University, ul. Zaki Validi 32, 450074 Ufa, Russia

Keywords: Estimates for intermediate derivatives, quasismooth arc, quasianalytic classes of functions
Received by editor(s): April 1, 2014
Published electronically: December 7, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society